# SDR AALA202104149014

- Difficulty date: April 10, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,681 hours, 24,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Gusset
- Part number: 146A5532U3
- Condition: Damaged
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  MAIN CABIN FLOOR BEAM SEAT TRACK GUSSET FITTING HAS ELONGATED HOLES. LOCATED AT STA 887 LBL 45.5. REPLACED GUSSET FITTING PER SRM 51-40-02 AND DWG 147A5300.
